# SDR 08FDEA03004

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FAIRING PANEL 535 DL IS CHAFED.  REPAIRED THE LT WING INBD FLAP FAIRING PANEL 535 P/N ARC 0740-501 BY   FABRICATING & BONDING THE SKINS; CORE; DOUBLERS; PHENOLIC FILLERS & INSTALLED   HARDWARE IAW EA 8-5750-116997; DWG ARC 0740 & TPS - 1001;  REV E.
